# SDR DALA2023082306864

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2929265) AFT CARGO STA 727I RBL 14 FLOOR SUPPORT CRACKED AT FRAME ATTACHMENT. REPAIRED FLOOR SUPPORT IAW BOEING 737-800 SRM 53-0053-2R-3.
